Previous |  Up |  Next


Title: Stiemke theorem as a toll for some mathematical models of economics (English)
Author: Hoerová, Tatiana
Author: Marek, Ivo
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 43
Issue: 1
Year: 2002
Pages: 13-29
Summary lang: English
Category: math
MSC: 46N10
MSC: 47N10
MSC: 91B02
idZBL: Zbl 1046.46055
idMR: MR1959859
Date available: 2012-10-06T01:52:05Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_043-2002-1_3.pdf 974.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo